# SDR 2000UALA00541

- Difficulty date: September 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 19,942 hours, 6,925 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR NOTED BY THE FLIGHT CREW.  *S/D*  ALL CABIN AND GALLEY ELECTRICALS TURNED ON, NO ODOR NOTED.  PERFORMED STAGE 1 CLEAN OF THE ENVIRONMENTAL CONTROL SYSTEM.  NO SMOKE OR ODOR NOTED IN CABIN AFTER CLEANING.
